Mathematical Control and Related Fields (MCRF)

Approximations of infinite dimensional disturbance decoupling and almost disturbance decoupling problems
Pages: 381 - 399, Issue 3, September 2014

doi:10.3934/mcrf.2014.4.381      Abstract        References        Full text (420.1K)           Related Articles

Xiuxiang Zhou - Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China (email)

1 J. H. Bramble and V. Thomée, Discrete time Galerkin methods for a parabolic boundary value problem, Ann. Mat. Pura Appl., 101 (1974), 115-152.       
2 R. F. Curtain, Disturbance decoupling by measurement feedback with stability for infinite dimensional systems, Internat. J. Control, 43 (1986), 1723-1743.       
3 R. F. Curtain, Invariance concepts in infinite dimensions, SIAM J. Control Optim., 24 (1986), 1009-1031.       
4 R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems Theory, Lecture Notes in Control and Information Sciences, 8, Springer-Verlag, Berlin, 1978.       
5 R. E. Edwards, Fourier Series, a Modern Introduction, vol.II, $2^{nd}$ edition, Springer-Verlag, New York, 1982.       
6 L. C. Evans, Partial Differential Equations, Graduate Studies in Mathematics, vol. 19, American Mathematical Society, 1998.       
7 K. A. Morris and R. Rebarber, Feedback invariance of SISO infinite dimensional systems, Math. Control Signals Systems, 19 (2007), 311-335.       
8 L. Pandolfi, Disturbance decoupling and invariant subspaces for delay systems, Appl. Math. Optim., 14 (1986), 55-72.       
9 A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983.       
10 E. J. P. G. Schmidt and R. J. Stern, Invariance theory for infinite dimensional linear control systems, Appl. Math. Optim., 6 (1980), 113-122.       
11 J. M. Schumacher, A direct approach to compensator design for distributed parameter systems, SIAM J. Control Optim., 21 (1983), 823-836.       
12 H. L. Trentelman, Almost Invariant Subspaces and High Gain Feedback, Ph.D thesis, Rijksuniversiteit Groningen, 1986.       
13 J. C. Willems, Almost invariant subspaces: An approach to high gain feedback design-part I: Almost controlled invariant subspaces, IEEE Trans. Automat. Control, 26 (1981), 235-252.       
14 J. L. Willems, Disturbance isolation in linear feedback systems, Int. J. Syst. Sci., 6 (1975), 233-238.       
15 W. M. Wonham, Linear Multivariable Control: A Geometric Approach, $2^{nd}$ edition, Springer-Verlag, New York, 1979.       
16 H. J. Zwart, Geometric Theory for Infinite Dimensional Systems, Lecture Notes in Control and Information Sciences, 115, Springer-Verlag, Berlin, 1989.       
17 H. J. Zwart, Equivalence between open-loop and closed-loop invariance for infinite-dimensional systems: a frequency domain approach, SIAM J. Control Optim., 26 (1988), 1175-1199.       

Go to top